American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 103 found      Go to page: 1 2 3 4

[1] Marek Cúth, Michal Doucha and Przemysław Wojtaszczyk. On the structure of Lipschitz-free spaces. Proc. Amer. Math. Soc. 144 (2016) 3833-3846.
Abstract, references, and article information   
View Article: PDF

[2] M. I. Ostrovskii. Embeddability of locally finite metric spaces into Banach spaces is finitely determined. Proc. Amer. Math. Soc. 140 (2012) 2721-2730.
Abstract, references, and article information   
View Article: PDF

[3] A. Godard. Tree metrics and their Lipschitz-free spaces. Proc. Amer. Math. Soc. 138 (2010) 4311-4320. MR 2680057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maciej Paluszynski and Krzysztof Stempak. On quasi-metric and metric spaces. Proc. Amer. Math. Soc. 137 (2009) 4307-4312. MR 2538591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Blokh, Michał Misiurewicz and Lex Oversteegen. Sets of constant distance from a compact set in 2-manifolds with a geodesic metric. Proc. Amer. Math. Soc. 137 (2009) 733-743. MR 2448596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marcin Borkowski and Dariusz Bugajewski. On fixed point theorems of Leray--Schauder type. Proc. Amer. Math. Soc. 136 (2008) 973-980. MR 2361871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kyriakos Keremedis and Eleftherios Tachtsis. Countable compact Hausdorff spaces need not be metrizable in ZF. Proc. Amer. Math. Soc. 135 (2007) 1205-1211. MR 2262927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shu-wen Xiang. Equivalence of completeness and contraction property. Proc. Amer. Math. Soc. 135 (2007) 1051-1058. MR 2262905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kyriakos Keremedis and Eleftherios Tachtsis. Weak axioms of choice for metric spaces. Proc. Amer. Math. Soc. 133 (2005) 3691-3701. MR 2163609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. D. Tymchatyn and M. Zarichnyi. On simultaneous linear extensions of partial (pseudo)metrics. Proc. Amer. Math. Soc. 132 (2004) 2799-2807. MR 2054807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alex J. Lemin. On ultrametrization of general metric spaces. Proc. Amer. Math. Soc. 131 (2003) 979-989. MR 1937437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zoltan T. Balogh. Reflecting point-countable families. Proc. Amer. Math. Soc. 131 (2003) 1289-1296. MR 1948122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Ruzhansky. On uniform properties of doubling measures. Proc. Amer. Math. Soc. 129 (2001) 3413-3416. MR 1845020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yuan-Qing Qiao. Martin's Axiom does not imply perfectly normal non-archimedean spaces are metrizable. Proc. Amer. Math. Soc. 129 (2001) 1179-1188. MR 1610777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harold R. Bennett, Robert W. Heath and David J. Lutzer. GO-spaces with $\sigma$-closed discrete dense subsets. Proc. Amer. Math. Soc. 129 (2001) 931-939. MR 1707135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Gauld and Sina Greenwood. Microbundles, manifolds and metrisability. Proc. Amer. Math. Soc. 128 (2000) 2801-2807. MR 1664358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. Mrówka. Small inductive dimension of completions of metric spaces. II. Proc. Amer. Math. Soc. 128 (2000) 1247-1256. MR 1641073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wei-Xue Shi. A non-metrizable compact linearly ordered topological space, every subspace of which has a $\sigma$-minimal base. Proc. Amer. Math. Soc. 127 (1999) 2783-2791. MR 1600133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alan Dow and Jinyuan Zhou. On subspaces of pseudoradial spaces. Proc. Amer. Math. Soc. 127 (1999) 1221-1230. MR 1473663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Camillo Costantini. On the hyperspace of a non-separable metric space. Proc. Amer. Math. Soc. 126 (1998) 3393-3396. MR 1618729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Voit. Hypergroups with invariant metric. Proc. Amer. Math. Soc. 126 (1998) 2635-2640. MR 1451835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Harold R. Bennett and David J. Lutzer. A metric space of A. H. Stone and an example concerning $\sigma$-minimal bases. Proc. Amer. Math. Soc. 126 (1998) 2191-2196. MR 1487358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jang-Mei Wu. Hausdorff dimension and doubling measures on metric spaces. Proc. Amer. Math. Soc. 126 (1998) 1453-1459. MR 1443418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alexander Shibakov. Metrizability of sequential topological groups with point-countable $k$-networks. Proc. Amer. Math. Soc. 126 (1998) 943-947. MR 1443165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gary Gruenhage. A non-metrizable space whose countable power is $\sigma$-metrizable . Proc. Amer. Math. Soc. 125 (1997) 1881-1883. MR 1415587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Mrówka. Small inductive dimension of completions of metric spaces. Proc. Amer. Math. Soc. 125 (1997) 1545-1554. MR 1423324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Fons van Engelen. A non-homogeneous zero-dimensional $X$ such that $X \times X$ is a group. Proc. Amer. Math. Soc. 124 (1996) 2589-2598. MR 1346990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H. Movahedi-Lankarani and R. Wells. Ultrametrics and geometric measures . Proc. Amer. Math. Soc. 123 (1995) 2579-2584. MR 1307552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Masami Sakai. Countable size nonmetrizable spaces which are stratifiable and $\kappa$-metrizable . Proc. Amer. Math. Soc. 122 (1994) 265-273. MR 1231043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 103 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia